# SDR SWIA202053226

- Difficulty date: September 27, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 14,639 hours, 8,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 52 SUPPORT ANGLE IS CRACKED THROUGH THE OUTBOARD FASTENER FWD OF THE LT MLG WHEEL WELL AREA, AS MARKED.  C-CHECK RO 10/12/2020.  REMOVED AND REPLACED FR 52 CRACKED SUPPORT ANGLE LT MLG WHEEL WELL WITH NEW L-ANGLE, AS REQUIRED REF SRM.
